# SDR WX0A070374

- Difficulty date: July 19, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sense Line
- Part number: 7938314501
- Condition: Broken
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LEFT OIL QUANTITY SHOW EITHER --(DASHES) OR EN ROUTE.  ALL OTHER INDICATIONS NORMAL.  DURING DESCENT OIL PRESSURE DROPPED TO 32 PSI, IDLE - 25 PSI AT 1.4 EPR.  RAN QRH AND SECURED LEFT ENGINE.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTION FOUND DIFFERENTIAL PRESSURE SWITCH LOW OIL PRESSURE SENSE LINE BROKEN AT PORT LP5.  REMOVED AND REPLACED OIL PRESSURE DIFFERENTIAL SWITCH SENSE LINE IAW AMM 79-36-01, LEAK CHECK GOOD, NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.
